MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) 186-03-54 - integrip mh cup sz 54mm.(b)(6) 170-36-00 - biolox delta femoral head 36mm od, +0mm.(b)(6) 164-12-09 - novation element ro x/o sz 9.(b)(6) 180-65-30 - alteon 6.5mm screw, 30mm.The product associated with the reported event is within the scope of recall z-1732-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.3044) it was reported via legal documentation that approximately 86 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, debilitating injuries and damages, significant pain and scarring, swelling, effusion, inflammation, difficulty walking, antalgic gait, tissue destruction, bone destruction, loss of mobility and other injuries presently undiagnosed, anxiety and emotional distress a direct result of the injuries caused by exactech device.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-1732-2022.

Brand Name
NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville 32653
MDR Report Key20240002
Report Number1038671-2024-03567
Device Sequence Number8516821
Product Code JDI
UDI-Device Identifier10885862207081
UDI-Public10885862207081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Catalogue Number130-36-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/17/2024
Date Device Manufactured01/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown